# SDR FDEA201701130142

- Difficulty date: January 13, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 77,361 hours, 18,583 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7059512
- Condition: Corroded
- Location: Bs 2140-2164
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY BAY , FOUND FUSELAGE SKIN WITH CORROSION BETWEEN BS 2140 AND 2164, AT LONGERON 33 TO LONGERON 35R. FUSELAGE SKIN RH STA 2140 TO STA 2164, LONGERON 33 TO LONGERON 35 CARRIED OUT   REPAIR AS PER SRM 53-70-01-2R FIGURE 201 REPAIR 3. REPAIR CLASSIFIED MAJOR AS PER GMM  6-2-100. CORROSION REMOVED AS PER SRM 51-21-01-0G AND FOUND EXCEED LIMIT AS PER   SRM 53-00-00-1A FIGURE 202.
